# SDR COOSDR040035

- Difficulty date: August 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488911
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, FIXED PANEL NR 571, PN 5648891-1, WITH CORROSION AND DELAMINATED AT SEVERAL PLACES.
